MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. URETERO-RENO VIDEOSCOPE

SHIRAKAWA OLYMPUS CO., LTD. URETERO-RENO VIDEOSCOPE
Model Number URF-V
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed during the device inspection, that the uretero-reno videoscope exhibited a broken, protruded, and leaking bending section cover.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information based on the legal manufacturer's final investigation.The device was returned to olympus for inspection, and the reportable malfunction of broken, protruded, and leaking bending section cover was confirmed.Based on the results of the investigation, a presumable cause and root cause could not be determined.The possibility was pointed out that the issue was caused by mishandling by the facility.A review of the device history record (dhr) found no deviations that could have caused or contributed to the reported issue.The events can be detected and prevented in accordance with the following sections of the instructions for use (ifu): important information ¿ please read before use: do not strike, bend, hit, pull, twist, or drop the endoscope¿s distal end, insertion tube, bending section, and control section with excessive force.The endoscope may be damaged and could cause patient injury, such as burns, bleeding, and/or perforation.It could also cause parts of the endoscope to fall off inside the patient.Do not apply shock to the distal end of the insertion tube, particularly the objective lens surface at the distal end.Visual abnormalities may result.Do not twist or bend the bending section with your hands.Equipment damage may result.Do not squeeze the bending section forcefully.The covering of the bending section may stretch or break, and it may cause water leaks.Olympus will continue to monitor field performance for this device.

Brand Name
URETERO-RENO VIDEOSCOPE
Common Device Name
URETERO-RENO VIDEOSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20473176
Report Number3002808148-2024-10092
Device Sequence Number7228510
Product Code FGB
UDI-Device Identifier04953170340321
UDI-Public04953170340321
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K072957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberURF-V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown